MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4
Model Number 863283
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the speaker needed replacement.It is unknown if there was still sound present.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone#: (b)(6).E1: reporter phone#: (b)(6).
 
Additional Manufacturer Narrative
Multiple good faith efforts attempts conducted to gather more information about if the device still produced audio and if there was a speaker malfunction error inop displayed don the device were unsuccessful.The following functional tests were performed: the remote support engineer (rse) arranged a quote for a replacement speaker assembly was sent to the customer.Based on the information available and the testing conducted, the cause of the reported problem is a defective speaker.The reported problem was confirmed.The customer was provided with a replacement speaker assembly to resolve the issue.The device remains at customer site.It has been concluded that no further action is required at this time.

Brand Name
SURESIGNS VS4
Common Device Name
SURESIGNS VS4
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23727710
Report Number1218950-2025-000720
Device Sequence Number10258758
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown